National Changhua University of Education Institutional Repository : Item 987654321/17753
English  |  正體中文  |  简体中文  |  Items with full text/Total items : 6480/11652
Visitors : 20256053      Online Users : 323
RC Version 3.2 © Powered By DSPACE, MIT. Enhanced by NTU Library IR team.
Scope Adv. Search
NCUEIR > College of Science > math > Periodical Articles >  Item 987654321/17753

Please use this identifier to cite or link to this item:

Title: A Partition Result Which Implies Fine`s Identity
Authors: Chen, Wei-Yueh;Huang, Sen-Shan
Contributors: 數學系
Date: 2005-05
Issue Date: 2013-12-30T06:57:30Z
Publisher: Glasgow Mathematical Journal Trust
Abstract: In this article, we derive a partition result and employ its special case to offer a new proof for an identity of N. J. Fine.
Relation: Glasgow Mathematical Journal, 47(2): 405-411
Appears in Collections:[math] Periodical Articles

Files in This Item:

File SizeFormat

All items in NCUEIR are protected by copyright, with all rights reserved.


DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library IR team Copyright ©   - Feedback